Alert archive / Wisconsin / River Flood Warnings in 2018
River Flood Warning 6, NWS La Crosse, WI
NWS La Crosse, WI issued this river flood warning at Mar 1, 2018, 7:17 PM CST for Buffalo County, Trempealeau County, Wisconsin. It took effect at Mar 2, 2018, 12:00 AM CST. It was in force for 7 days.
The area
The outline as issued.
The facts
- Issued
- Mar 1, 2018, 7:17 PM CST (01:17 UTC)
- In effect from
- Mar 2, 2018, 12:00 AM CST
- Expired
- Mar 9, 2018, 12:00 AM CST
- In force
- 7 days
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Buffalo County, WI, Trempealeau County, WI
The radar
The La Crosse radar (KARX), 45 km from the middle of the area, began a volume at 01:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Trempealeau River at Dodge (DDGW3). The gauge peaked at 9.63 ft at Mar 3, 2018, 8:00 PM CST.
- Action stage
- 9 ft
- Minor stage
- 10.5 ft
- Moderate stage
- 11 ft
- Major stage
- 12 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05379500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
174 WGUS43 KARX 020117 FLWARX BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service La Crosse WI 717 PM CST Thu Mar 1 2018 .Runoff from melting snow and ice is causing significant rises along the Trempealeau River near Dodge. The river is expected to crest near or slightly above flood stage by Friday evening. A second crest is forecast next week, which could also be above flood stage. Only minor flooding is expected at this time. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you live in a threatened area, be alert for high or rising water, and be ready to move to higher ground if necessary. Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Stay tuned to your favorite source of weather information, including NOAA Weather Radio, for later statements. Additional river and weather information is available at... http://www.weather.gov/lacrosse . && WIC011-121-021317- /O.NEW.KARX.FL.W.0006.180302T0600Z-180309T0600Z/ /DDGW3.1.ER.180302T0600Z.180307T0000Z.180308T1200Z.NO/ 717 PM CST Thu Mar 1 2018 The National Weather Service in La Crosse WI has issued a * Flood Warning for The Trempealeau River at Dodge. * from late tonight to Friday March 09. * At 6:45 PM Thursday the stage was 8.9 feet. * Flood stage is 9.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage tonight and continue to rise to near 9.1 feet Friday morning. The river is expected fall below flood stage Friday night. A second rise above flood stage is forecast to occur by Tuesday morning, with the river reaching 9.4 feet Tuesday night. * Impact...At 9.5 feet...The entrance road to the Trempealeau National Wildlife Refuge is flooded. && LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149 $$ Hollan
12 follow-up statements
213 WGUS83 KARX 021023 FLSARX Flood Statement National Weather Service La Crosse WI 423 AM CST Fri Mar 2 2018 ...Minor Flooding Occurring Near Dodge WI... .Runoff from melting snow and ice is causing significant rises along the Trempealeau River near Dodge. The river is expected to crest near or slightly above flood stage by Friday evening. A second crest is forecast next week, which could also be above flood stage. Only minor flooding is expected at this time. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && WIC011-121-030123- /O.CON.KARX.FL.W.0006.000000T0000Z-180309T0600Z/ /DDGW3.1.ER.180302T0702Z.180307T0000Z.180308T1200Z.NO/ 423 AM CST Fri Mar 2 2018 The Flood Warning continues for The Trempealeau River at Dodge. * until Friday March 09...Or until the warning is cancelled. * At 3:45 AM this morning, the stage was 9.1 feet. * Flood stage is 9.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue rising to near 9.4 feet by Tuesday evening. The river will fall below flood stage Thursday morning. * Impact...At 9.5 feet...The entrance road to the Trempealeau National Wildlife Refuge is flooded. && LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149 $$ Boyne
410 WGUS83 KARX 021621 FLSARX Flood Statement National Weather Service La Crosse WI 1021 AM CST Fri Mar 2 2018 .Runoff from snowmelt has resulted in significant rises along the Trempealeau River near Dodge, Wisconsin and has resulted in water levels rising above flood stage. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && WIC011-121-030721- /O.EXT.KARX.FL.W.0006.000000T0000Z-180309T0300Z/ /DDGW3.1.ER.180302T0702Z.180307T0000Z.180308T0900Z.NO/ 1021 AM CST Fri Mar 2 2018 The Flood Warning continues for The Trempealeau River at Dodge. * until Thursday evening...Or until the warning is cancelled. * At 8:45 AM Friday the stage was 9.3 feet. * Flood stage is 9.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river is expected to continue to slowly rise and rise to near 9.4 feet Tuesday. * Impact...At 9.5 feet...The entrance road to the Trempealeau National Wildlife Refuge is flooded. && LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149 $$
411 WGUS83 KARX 030158 FLSARX Flood Statement National Weather Service La Crosse WI 758 PM CST Fri Mar 2 2018 .Runoff from snow melt has resulted in significant rises along the Trempealeau River near Dodge, Wisconsin, and has resulted in water levels rising above flood stage. River levels will be falling through Sunday evening, and then are forecast to rise again early Monday. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && WIC011-121-031658- /O.CON.KARX.FL.W.0006.000000T0000Z-180309T0300Z/ /DDGW3.1.ER.180302T0702Z.180303T0030Z.180308T0900Z.NO/ 758 PM CST Fri Mar 2 2018 The Flood Warning continues for The Trempealeau River at Dodge. * until Thursday evening...Or until the warning is cancelled. * At 6:45 PM Friday the stage was 9.4 feet. * Flood stage is 9.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue to fall...dropping below flood stage Saturday afternoon, then rise above flood stage again Monday night. * Impact...At 9.5 feet...The entrance road to the Trempealeau National Wildlife Refuge is flooded. && LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149 $$
284 WGUS83 KARX 030959 FLSARX Flood Statement National Weather Service La Crosse WI 359 AM CST Sat Mar 3 2018 ...A River Flood Warning Continues for the Trempealeau River Near Dodge WI... .Runoff from snow melt has resulted in significant rises along the Trempealeau River near Dodge, Wisconsin, and has resulted in water levels rising above flood stage. River levels will be falling through Sunday evening, and then are forecast to rise again early Monday. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && WIC011-121-040059- /O.CON.KARX.FL.W.0006.000000T0000Z-180309T0300Z/ /DDGW3.1.ER.180302T0702Z.180303T0300Z.180308T0900Z.NO/ 359 AM CST Sat Mar 3 2018 The Flood Warning continues for The Trempealeau River at Dodge. * until Thursday evening...Or until the warning is cancelled. * At 3:45 AM this morning the stage was 9.4 feet. * Flood stage is 9.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue rising to near 9.4 feet by this morning. The river will fall below flood stage Thursday morning. * Impact...At 9.5 feet...The entrance road to the Trempealeau National Wildlife Refuge is flooded. && LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149 $$ Boyne
633 WGUS83 KARX 031607 FLSARX Flood Statement National Weather Service La Crosse WI 1007 AM CST Sat Mar 3 2018 .Runoff from snowmelt has resulted in significant rises along the Trempealeau River near Dodge, Wisconsin and has resulted in water levels rising above flood stage. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && WIC011-121-040707- /O.EXT.KARX.FL.W.0006.000000T0000Z-000000T0000Z/ /DDGW3.1.ER.180302T0702Z.180304T1200Z.000000T0000Z.NO/ 1007 AM CST Sat Mar 3 2018 The Flood Warning continues for The Trempealeau River at Dodge. * until further notice...Or until the warning is cancelled. * At 9:45 AM Saturday the stage was 9.4 feet. * Flood stage is 9.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue to slowly rise to near 9.5 feet Sunday morning and remain nearly steady around 9.5 feet through Monday. * Impact...At 9.5 feet...The entrance road to the Trempealeau National Wildlife Refuge is flooded. && LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149 $$
601 WGUS83 KARX 040135 FLSARX Flood Statement National Weather Service La Crosse WI 735 PM CST Sat Mar 3 2018 .Runoff from snow-melt, along with ice restriction in the channel, has resulted in significant rises along the Trempealeau River near Dodge, Wisconsin, and has resulted in water levels above flood stage. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && WIC011-121-041635- /O.CON.KARX.FL.W.0006.000000T0000Z-000000T0000Z/ /DDGW3.1.SM.180302T0702Z.180307T0000Z.000000T0000Z.NO/ 735 PM CST Sat Mar 3 2018 The Flood Warning continues for The Trempealeau River at Dodge. * until further notice...Or until the warning is cancelled. * At 6:45 PM Saturday the stage was 9.6 feet. * Flood stage is 9.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue rising to near 10.5 feet by Tuesday evening then begin falling. * Impact...At 9.5 feet...The entrance road to the Trempealeau National Wildlife Refuge is flooded. && LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149 $$
368 WGUS83 KARX 041017 FLSARX Flood Statement National Weather Service La Crosse WI 417 AM CST Sun Mar 4 2018 ...A River Flood Warning Continues for the Trempealeau River Near Dodge WI... .The Trempealeau River near Dodge fell below flood stage early this morning. However, this is only expected to temporary as additional precipitation moves into the area later tonight and Monday. This precipitation will likely cause the river at this location to once again cause minor flooding starting on Monday. Due to this, the river flood warning will continue. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && WIC011-121-050117- /O.CON.KARX.FL.W.0006.000000T0000Z-000000T0000Z/ /DDGW3.1.SM.180302T0702Z.180307T0000Z.000000T0000Z.NO/ 417 AM CST Sun Mar 4 2018 The Flood Warning continues for The Trempealeau River at Dodge. * until further notice...Or until the warning is cancelled. * At 3:45 AM this morning the stage was 8.8 feet. * Flood stage is 9.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by this evening and continue to rise to near 10.5 feet by Tuesday evening. * Impact...At 9.5 feet...The entrance road to the Trempealeau National Wildlife Refuge is flooded. && LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149 $$ Boyne
373 WGUS83 KARX 041615 FLSARX Flood Statement National Weather Service La Crosse WI 1015 AM CST Sun Mar 4 2018 .Runoff from recent snow-melt and ice restriction in the channel has resulted in rises along the Trempealeau River near Dodge, Wisconsin. Additional precipitation is expected to occur over the Trempealeau River basin tonight into Tuesday. At this time, expect rises along the Trempealeau River and to rise to near flood stage at Dodge, Wisconsin. Therefore...the Flood Warning will continue at this location. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && WIC011-121-050715- /O.EXT.KARX.FL.W.0006.000000T0000Z-180307T1200Z/ /DDGW3.1.SM.180302T0702Z.180304T0230Z.180306T1800Z.NO/ 1015 AM CST Sun Mar 4 2018 The Flood Warning continues for The Trempealeau River at Dodge. * until Wednesday morning...Or until the warning is cancelled. * At 9:45 AM Sunday the stage was 8.2 feet. * Flood stage is 9.0 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise to near flood stage Monday and fall below flood stage Tuesday. * Impact...At 9.0 feet...Agricultural and marsh land is flooded. && LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149 $$
046 WGUS83 KARX 050259 FLSARX Flood Statement National Weather Service La Crosse WI 859 PM CST Sun Mar 4 2018 Runoff from recent snow-melt along with additional precipitation over the next 24 hours is expected to bring the Trempealeau river at Dodge back to flood stage. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && WIC011-121-051759- /O.EXT.KARX.FL.W.0006.000000T0000Z-180307T0600Z/ /DDGW3.1.SM.180302T0702Z.180304T0230Z.180306T1200Z.NO/ 859 PM CST Sun Mar 4 2018 The Flood Warning continues for The Trempealeau River at Dodge. * until late Tuesday night...Or until the warning is cancelled. * At 8:45 PM Sunday the stage was 8.2 feet. * Flood stage is 9.0 feet. * Forecast...The river is expected to rise to near flood stage Tuesday morning. * Impact...At 9.0 feet...Agricultural and marsh land is flooded. && LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149 $$
164 WGUS83 KARX 051058 FLSARX Flood Statement National Weather Service La Crosse WI 458 AM CST Mon Mar 5 2018 .Runoff from recent snow-melt along with additional precipitation over the next 24 hours is expected to bring the Trempealeau river at Dodge back to flood stage. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && WIC011-121-060158- /O.CON.KARX.FL.W.0006.000000T0000Z-180307T0600Z/ /DDGW3.1.SM.180302T0702Z.180304T0230Z.180306T1200Z.NO/ 458 AM CST Mon Mar 5 2018 The Flood Warning continues for The Trempealeau River at Dodge. * until late Tuesday night...Or until the warning is cancelled. * At 4:45 AM Monday the stage was 8.3 feet. * Flood stage is 9.0 feet. * Forecast...The river is expected to rise to near flood stage Tuesday morning. * Impact...At 9.0 feet...Agricultural and marsh land is flooded. && LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149 $$
316 WGUS83 KARX 051611 FLSARX Flood Statement National Weather Service La Crosse WI 1011 AM CST Mon Mar 5 2018 .Runoff from recent snow-melt along with additional precipitation over the next 24 hours will cause additional rises along the Trempealeau river near Dodge, Wisconsin. The water levels will rise to near flood stage Tuesday night. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && WIC011-121-060711- /O.EXT.KARX.FL.W.0006.000000T0000Z-180308T0000Z/ /DDGW3.1.SM.180302T0702Z.180304T0230Z.180307T0600Z.NO/ 1011 AM CST Mon Mar 5 2018 The Flood Warning continues for The Trempealeau River at Dodge. * until Wednesday evening...Or until the warning is cancelled. * At 9:45 AM Monday the stage was 8.4 feet. * Flood stage is 9.0 feet. * Forecast...The river is expected to rise to near flood stage Tuesday night. * Impact...At 9.0 feet...Agricultural and marsh land is flooded. && LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149 $$
316 WGUS83 KARX 060115 FLSARX Flood Statement National Weather Service La Crosse WI 715 PM CST Mon Mar 5 2018 .The Flood Warning for the Trempealeau river at Dodge is cancelled. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && WIC011-121-060145- /O.CAN.KARX.FL.W.0006.000000T0000Z-180308T0000Z/ /DDGW3.1.SM.180302T0702Z.180304T0230Z.000000T0000Z.NO/ 715 PM CST Mon Mar 5 2018 The Flood Warning is cancelled for The Trempealeau River at Dodge. * At 6:45 PM Monday the stage was 8.1 feet. * Flood stage is 9.0 feet. * Forecast...The river crested below flood stage at 8.4 feet. The river will continue to fall to 7.2 feet by Wednesday morning. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at Mar 1, 5:22 PM CST, 1 hour 55 minutes earlier.
Area forecast discussion, Mar 1, 5:22 PM CST, 1 hour 55 minutes before
Area Forecast Discussion National Weather Service La Crosse WI 522 PM CST Thu Mar 1 2018 .SHORT TERM...(Tonight through Friday Night) Issued at 222 PM CST Thu Mar 1 2018 GOES-16 Visible this afternoon showing clouds departing the area with mostly sunny conditions prevailing. Despite cold air advection today, early March sunshine was helping temperatures with readings as of 2 pm in the middle 30s to the upper 40s. For tonight, high pressure settles overhead for clear/quiet conditions with lows temperatures bottoming out in the teens and lower 20s. May have to watch for some fog as the lower boundary layer is fairly moist from snow melt. This would be mainly over areas of southeast MN into north central WI where some snowpack remains. Besides a few passing mid-level clouds, a mild Friday is on tap for the area as a mid-level ridge builds in from the west. Plan on highs in the upper 30s to the upper 40s. Lows Friday night are expected to be in the 20s. .LONG TERM...(Saturday through Thursday) Issued at 222 PM CST Thu Mar 1 2018 Mid-level ridging/surface warm air advection will produce very mild conditions this weekend with highs Saturday and Sunday in the middle 40s to middle 50s. Will have to watch for a slight chance of light rain across the western fringes of the forecast area Sunday as moisture transport increases ahead of low pressure moving out of the Rockies/Plains. Rain chances increase Sunday night into Monday as the occluded low moves out of the Plains toward the Upper Mississippi River Valley region. Could see a little bit of snow mixed in with the rain northeast of I-94 late Sunday night into Monday morning. Will have to watch for the possibility of heavier rainfall in what looks to be a trowal signature with wide open moisture tap from the Gulf of Mexico. Precipitable waters increase into the 1/2 to 3/4 inch range during the day Monday. This could lead to some localized ponding of water on frozen subsurface along with some more within bank river rises. Otherwise, looking a bit cooler but still somewhat mild conditions with highs in the upper 30s to the middle 40s. Plan on rain mixing with/transitioning to light snow Monday night through Tuesday as the stacked low drifts through the area. Could see some minor accumulations but impacts look minimal at this time. Will keep an eye on it. Some lingering light snow is still possible Monday morning, but should shut off Monday afternoon as highs pressure builds in from the Northern Plains. This high pressure maintains control through Thursday for a return to quiet/dry conditions. Otherwise, near normal temperatures expected Wednesday and Thursday with highs in the 30s. && .AVIATION...(For the 00Z TAFS through 00Z Friday evening) Issued at 522 PM CST Thu Mar 1 2018 VFR conditions to prevail across the taf sites thru this evening as high pressure approaches and winds remain light NW. Later tonight though, the sfc ridge axis builds over the area with winds becoming light and variable. Sfc dew point in the mid 20s late this afternoon, with lows tonight expected to dip into the mid teens to lower 20s at the taf sites. This sets the stage for late night early morning BR, especially at locations were the ground remains snow covered. For now will continue with SM BR at KRST in the 08-15z time frame. With the high overhead around 12z, potential is there for IFR vsbys in BR, but there will be mid/high clouds streaming overhead by Fri morning and confidence for IFR BR to develop is not very high at this time. With lack of snow in the MS river valley, will leave KLSE VFR overnight. Once any BR would dissipate Fri morning, good VFR expected thru the late morning afternoon as winds become SE on the back side of the departing high. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...None. MN...None. IA...None. && SHORT TERM...DAS LONG TERM....DAS AVIATION.....RRS
Hazardous weather outlook, Mar 1, 2:48 PM CST, 4 hours 29 minutes before
Hazardous Weather Outlook National Weather Service La Crosse WI 248 PM CST Thu Mar 1 2018 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-021200- Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston- Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau- Adams-Vernon-Crawford-Richland-Grant- 248 PM CST Thu Mar 1 2018 This Hazardous Weather Outlook is for portions of southeast Minnesota...northeast Iowa and southwest into central Wisconsin. .DAY ONE...Tonight Melting snow will lead to mainly within bank rises on some area rivers and streams. Ice jams are also possible for rivers that are ice-covered. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Melting snow will lead to mainly within bank rises on some area rivers and streams. Ice jams are also possible for rivers that are ice-covered. A storm system will spread rain into the area Sunday night into Monday. The rain is expected to mix with or change to light snow Monday night through Tuesday. This additional rainfall is expected to produce some more rises on area rivers and streams. .SPOTTER INFORMATION STATEMENT... No action needed. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. JAM/DAS
Nearby
River Flood Warnings in Wisconsin, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.